# SDR ASAA2021070235219

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 35,179 hours, 10,192 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 49HK48
- Condition: Inoperative
- Location: Satcom 1
- Part time: 10,367 hours, 2,952 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT 1 TRANSMIT WEAK AND CUT OUT. NO SIDE TONE HEARD DURING TRANSMISIONS. GROUNDED - YES. REPLACED SATCOM RIT. OPS CHECK GOOD COMMUNICATION WITH DISPATCH 5X5. B737-800 AMM 23-15-00 ROTABLE PART VERIFIED BY QC . JOE FROM DISPATCH CONTACTED.3313235.
